# SDR GTIA010928

- Difficulty date: October 9, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 3696
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACY - EMERGENCY FLOOR PATH LIGHTS IN TAIL CONE INOPERATIVE.  REMOVED AND REPLACED CHARGING UNIT, OPS CHECK NORMAL IAW DC9 MM 33-50-0.  (M)
